# SDR WRLA20111120526

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 64,812 hours, 12,687 cycles
- Engine: Ge CF680
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST INOP AND PUSHED BEGIN PANEL.  REFITTED SWITCH IN DOOR PANEL AND REPLACED BATTERIES AND PUSH BUTTON FROM L1 DOOR R1 TESTS OK.  ISSUED DMI FOR THE L1 DOOR PRESS TO TEST.
